# SDR UALA2012050202586

- Difficulty date: May 1, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 61,153 hours, 21,674 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 150
- Condition: Odor
- Location: Wx Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED FOR AN ODOR IN THE CABIN AND SMOKE IN THE COCKPIT.  FOUND ELECRICAL ODOR COMING FROM WEATHER RADAR RT UNIT.  REPLACED AND TESTED OK REF MM.
